# SDR LR7A2024032803405

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: LS2744
- Condition: Cracked
- Location: Fwd Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FORWARD FUSELAGE RIB ASSY. CRACKED AT FS116.7, RBL43, WL231.7. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR# 1001093237.
